MathSciNet Relay Station
MathSciNet bibliographic data
MR1239883 58F14 (34C23 34C25 34C37)
Dangelmayr, Gerhard; Güttinger, Werner; Wegelin, Michael Hopf bifurcation with $D_3\times D_3$-symmetry. Z. Angew. Math. Phys. 44 (1993), no. 4, 595–638.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement